# SDR 8G9R20230317001

- Difficulty date: March 17, 2023
- Submitted: March 24, 2023
- Operation: General aviation
- Filed by: Bridger Aviation Repair LLC, repair station 8G9R705D
- Aircraft: N406BT
- Make and model: Cndair CL2156B11215
- Aircraft serial: 1105
- Aircraft time: 3,131 hours, 1,756 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Taper Pin
- Part number: AN386421
- Condition: Loose
- Component: Rudder Torque T
- Component part number: K215T9272110
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER TOURQE TUBE INPUT ARM UPPER TAPER PIN FOUND LOOSE. COTTER PIN MISSING.
